MathSciNet Relay Station
MathSciNet bibliographic data
MR306793 (46 #5915) 42A18
Igari, Satoru; Kuratsubo, Shigehiko A sufficient condition for $L\sp{p}$-multipliers. Pacific J. Math. 38 (1971), 85–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement